On simple $n$-tuples of subspaces of a Hilbert space

  • Yu. S. Samoilenko Iн-т математики НАН України, Київ
  • O. V. Strilets


This survey is devoted to the structure of “simple” systems $S = (H;H_1,…,H_n)$ of subspaces $H_i,\; i = 1,…, n,$ of a Hilbert space $H$, i.e., $n$-tuples of subspaces such that, for each pair of subspaces $H_i$ and $H_j$, the angle $0 < θ_{ij} ≤ π/2$ between them is fixed. We give a description of “simple” systems of subspaces in the case where the labeled graphs naturally associated with these systems are trees or unicyclic graphs and also in the case where all subspaces are one-dimensional. If the cyclic range of a graph is greater than or equal to two, then the problem of description of all systems of this type up to unitary equivalence is *-wild.
How to Cite
Samoilenko, Y. S., and O. V. Strilets. “On Simple $n$-Tuples of Subspaces of a Hilbert Space”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 12, Dec. 2009, pp. 1668-03, https://umj.imath.kiev.ua/index.php/umj/article/view/3130.
Research articles